# SDR AALA202203156110

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A300*
- Aircraft serial: 6523
- Aircraft time: 21,468 hours, 8,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT ARM. FOUND L1 DOOR GIRT BAR OUT OF POSITION. RE-INSTALLED GIRT BAR TO ITS NORMAL POSITION. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44-400-006-A.
